# SDR ORJA9705

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL SECTION (SLIDE) EMERGENCY LIGHTING INOP.  REMOVED AND REPLACED EMERGENCY TAIL SECTION BATTERY PER MM 33-50.  OPS CHECK OK.  (M)
